# SDR ASAA2018090526018

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT BAFFLE CLIP (AFT SIDE) STA 500G IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD PIT FWD BAFFLE CLIP AT STA 500G RT SIDE IAW SRM 51 40 02 0G 0.
